Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 15, NWS State College, PA
NWS State College, PA issued this freeze warning at Apr 28, 2012, 2:34 PM EDT for 22 counties in Pennsylvania. It took effect at Apr 29, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2012, 2:34 PM EDT (18:34 UTC)
- In effect from
- Apr 29, 2012, 2:00 AM EDT
- Expired
- Apr 29, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
All 22 counties
Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA
The radar
The State College radar (KCCX), 37 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -131 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624 WWUS71 KCTP 281834 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 234 PM EDT SAT APR 28 2012 PAZ033-281945- /O.CAN.KCTP.FZ.A.0009.120429T0600Z-120429T1300Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 234 PM EDT SAT APR 28 2012 ...FREEZE WATCH HAS BEEN CANCELLED... GRADUAL CLEARING FROM NORTH TO SOUTH TOWARD DAYBREAK SUNDAY WILL ALLOW TEMPERATURES TO SETTLE INTO THE LOWER TO MID 30S FOR AN OVERNIGHT LOW. PATCHY FROST WILL LIKELY FORM...BUT A LIGHT NORTHERLY BREEZE SHOULD PREVENT WIDESPREAD FROST OR FREEZING CONDITIONS. $$ PAZ004>006-010>012-037-041-042-291300- /O.UPG.KCTP.FZ.A.0009.120429T0600Z-120429T1300Z/ /O.NEW.KCTP.FZ.W.0015.120429T0600Z-120429T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE 234 PM EDT SAT APR 28 2012 ...A HARD FREEZE WARNING IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER TO MID 20S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS SUNDAY. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION WILL BE DAMAGED OR DESTROYED BY THE VERY COLD TEMPERATURES IF ADEQUATE MEASURES ARE NOT TAKEN TO PROTECT THEM OR IF POSSIBLE...BRINGING THEM INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN MINIMUM TEMPERATURES ARE EXPECTED TO BE BELOW 28 DEGREES. TEMPERATURES THIS COLD COULD HARM OR KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ017>019-024>028-045-046-049>053-058-291300- /O.UPG.KCTP.FZ.A.0009.120429T0600Z-120429T1300Z/ /O.NEW.KCTP.FZ.W.0015.120429T0700Z-120429T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...POTTSVILLE 234 PM EDT SAT APR 28 2012 ...A FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS SUNDAY. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT/CERU/EVANEGO
1 follow-up statement
868 WWUS71 KCTP 290739 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 339 AM EDT SUN APR 29 2012 PAZ004>006-010>012-037-041-042-291545- /O.NEW.KCTP.FZ.A.0010.120430T0700Z-120430T1300Z/ /O.CON.KCTP.FZ.W.0015.000000T0000Z-120429T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE 339 AM EDT SUN APR 29 2012 ...A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S BOTH THIS MORNING AND AGAIN MONDAY MORNING. * TIMING...EARLY THIS MORNING AND AGAIN MONDAY MORNING. * IMPACTS...CROPS AND OTHER SENSITIVE VEGETATION WILL BE DAMAGED OR DESTROYED BY THE VERY COLD TEMPERATURES IF ADEQUATE MEASURES ARE NOT TAKEN TO PROTECT THEM OR IF POSSIBLE... BRINGING THEM INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING IS ISSUED WHEN MINIMUM TEMPERATURES ARE EXPECTED TO BE BELOW 28 DEGREES. TEMPERATURES THIS COLD COULD HARM OR KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ017>019-045-046-049>053-058-291545- /O.NEW.KCTP.FZ.A.0010.120430T0700Z-120430T1300Z/ /O.CON.KCTP.FZ.W.0015.000000T0000Z-120429T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...POTTSVILLE 339 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S THIS MORNING AND LOWS IN THE LOWER 30S MONDAY MORNING. * TIMING...EARLY THIS MORNING AND AGAIN MONDAY MORNING. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ024>028-291300- /O.CON.KCTP.FZ.W.0015.000000T0000Z-120429T1300Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN 339 AM EDT SUN APR 29 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...CROPS...TENDER OUTDOOR PLANTS AND FLOWERS WILL BE DAMAGED...OR POSSIBLY DESTROYED IF LEFT OUTSIDE OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DANGELO
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 28, 10:08 AM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 28, 10:08 AM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1008 AM EDT SAT APR 28 2012 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL RIDE EASTWARD TODAY ALONG A FRONTAL ZONE DRAPED FROM THE MID MISSISSIPPI VALLEY TO THE SOUTHERN MID- ATLANTIC COAST. THIS WILL CREATE LIGHT RAIN FOR MUCH OF CENTRAL PA LATE THIS AFTERNOON INTO EARLY TONIGHT. A LARGE DOME OF HIGH PRESSURE WILL PUSH SOUTHWARD FROM ONTARIO CANADA TONIGHT AND SUNDAY...PROVIDING FAIR WEATHER AND MODERATING TEMPERATURES FOR SUNDAY AND MONDAY. EVEN WARMER WEATHER IS EXPECTED FOR THE REST OF THE NEW WORK WEEK AS AN UPPER RIDGE BECOMES ANCHORED OVER THE SOUTHEAST STATES AND WESTERN ATLANTIC. AT THE SAME TIME...THE PATTERN SHOULD BECOME MORE UNSETTLED WITH SEVERAL OPPORTUNITIES FOR CONVECTIVE RAINFALL. && .NEAR TERM /THROUGH TONIGHT/... HIGH CLOUDS WILL LOWER/THICKEN-UP QUICKLY ACROSS THE WESTERN HALF OF THE CWA THROUGH EARLY THIS AFTERNOON WITH MOSTLY SUNNY SKIES ACROSS THE MID SUSQ VALLEY /AND POINTS NORTH AND EAST/ YIELDING TO INCREASING AFTERNOON CLOUDS WITH A CHANCE OF SOME LIGHT RAIN DURING THE MID TO LATE AFTERNOON FROM KIPT SOUTH. THE LEADING EDGE OF AN INITIAL BATCH OF VERY LIGHT RAIN WAS RACING EAST /AT ABOUT 45-50KTS/ FROM FAR WRN PENN LATE THIS MORNING AND WILL BRING A 1-2 HOUR PERIOD OF VERY LIGHT RAIN /JUST A FEW TO SVRL HUNDREDTHS OF AN INCH/ TO OUR WESTERN AND CENTRAL CWA BETWEEN 15-18Z...FOLLOWED BY A FEW HOUR LULL IN THE ACTION. THE SECOND AREA OF RAIN /NOW SPREADING INTO FAR NWRN OHIO/ IS ALSO MOVING RAPIDLY TO THE EAST CLOSE TO THE SPEED OF THE MEAN 700-500 MB FLOW AND WILL MOVE INTO THE REGION NEAR AND TO THE WEST OF ROUTE 219 BETWEEN 19-20Z...THEN SPREAD ACROSS THE REMAINDER CENTRAL AND SRN PENN LATE TDY AND THIS EVENING. POPS RAMPING TO NEAR 100 PERCENT ACROSS THE REGION NEAR...AND TO THE SOUTH OF INTERSTATE 80 FOR THE LATE AFTN AND EVENING HOURS CONTINUES TO LOOK IN GOOD SHAPE. TEMPS WILL MOST LIKELY HOLD IN THE 40S OVER THE WEST AND 50S IN THE VALLEYS OF THE EAST AS THE CLOUDS THICKEN UP LATE THIS MORNING AND CUT DOWN ON THE INSOLATION. ALL MODEL SOLUTIONS NOW VERY SIMILAR IN TIME/PLACE/SPEED OF THE MAJOR MASS FEATURES AND RESULTING RAINFALL. THE SFC LOW PASSES WELL TO THE SOUTH OF THE STATE AND DRY AIR OVER THE NORTH WILL MOST LIKELY KEEP THE FAR NRN TIER DRY. WILL HOLD ONTO 20-30 POPS THERE TO ALLOW FOR THE SMALL UNCERTAINTY IN THE NRN LIMIT OF THE RAINFALL. QPF COULD BE LOWER THAN THE MDLS ARE PLAYING WITH THE DRY AIR IN PLACE...AND SHOULD STAY UNDER 0.25 INCHES IN MOST LOCATIONS. THE PRECIP WILL BEGIN IN THE AFTERNOON IN THE WEST AND EARLY EVENING IN THE SE. BUT IT EXITS THE AREA VERY QUICKLY THIS EVENING/EARLY TONIGHT. LATEST SOLUTIONS CONTINUE TO BE MILD ENOUGH FOR ALL RAIN...ESP WITH THE PRECIP HOLDING OFF UNTIL AFTN/EVENING. THE LATEST 09Z SREF AND 12Z NAM SHOWS JUST A VERY SLIM CHC FOR SOME HIGH ELEVATION SNOWFLAKES AT THE NRN EDGE OF THE PRECIP SHIELD THIS LATE TDY AND THIS EVENING ACROSS PORTIONS OF CLEARFIELD...ELK AND NWRN CENTRE COUNTIES WHERE 850-875 MB WET BULB TEMPS WILL BE NEAR ZERO. THIS SNOW /AND CHC FOR IT/ WILL BE SO INCONSEQUENTIAL THAT IT/S NOT WORTH TRYING TO SPECKLE INTO THE GRIDS AT ELEVATIONS AROUND OR ABOVE 2000 FT NEAR I-80. WE ARE STILL LOOKING AT A 4 TO 8-HOUR PERIOD OF MAINLY LIGHT RAINFALL FOR THE ENTIRE EVENT ACROSS MAINLY THE SRN TWO-THIRDS OF THE AREA WITH GREATEST AREAL COVERAGE OF THE CWA AROUND 00Z. DECREASING POPS FROM W-E AFTER THE LOW/SFC WAVE PUSHES TO THE EAST. THE END TO THE RAIN SHOULD BE AROUND OR JUST AFTER MIDNIGHT. THE SKIES CLEAR OUT VERY QUICKLY AND ALMOST COMPLETELY FROM N TO S OVERNIGHT. THE CLEARING AND LIGHT NRLY WIND WILL LEAD TO ANOTHER COLD NIGHT AND ANOTHER CHANCE FOR A FREEZE. HAVE CHOSEN THE SAME ROUTE AS LAST NIGHT AND POSTED A FREEZE WATCH FOR TONIGHT /2ND-PERIOD WHILE STILL RUNNING THE CURRENT/1ST-PERIOD WARNING. WHILE A LITTLE CONFUSING...IT SHOULD LET FOLKS KNOW TO NOT LET DOWN THEIR GUARD AND PLANT FOR ANOTHER COUPLE OF DAYS. HAVE ALSO CHOSEN TO NOT INCLUDE THE FAR SRN COS IN THE FREEZE WATCH...AS PROGGED MINS ARE IN THE M30S THERE. THEY WILL MOST LIKELY GET A FROST IF THE WINDS DIE OFF. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... SUNNY SKIES SUNDAY DUE TO STRONG /1029MB/ HIGH PRESSURE OVER THE GREAT LAKES. THE DRY AIR WILL MAKE IT TOUGH TO MAKE ANY CLOUDS REACH THE CWA DESPITE A NNW FETCH OFF THE LOWER LAKES. THE FRONTAL BOUNDARY DOES NOT GO TOO FAR TO THE S...AND MAY BUBBLE UP TO THE NORTH AS A WARM FRONT WHICH COULD ENTER WRN PA. HOWEVER...THE DRY AIR CONTINUES TO SIT OVER THE LOCAL AREA AND NIL CHC FOR PRECIP EXISTS UNTIL AT LEAST MONDAY. HIGHS ON SUNDAY WILL RUN ABOUT 10F HIGHER THAN TODAY/SATURDAY...BUT STILL A LITTLE BELOW NORMALS WHICH ARE NOW IN THE 60S - EVEN IN THE NRN MTS. THE ONLY FORECAST TROUBLE WILL BE SUNDAY NIGHT AS NEARLY IDEAL RADIATIONAL COOLING WILL AGAIN PROVIDE THE LIKELIHOOD OF A FREEZE OVER MUCH IF NOT ALL OF THE AREA. WILL HOLD OFF ON ANY FURTHER FLAGS AT THIS POINT...BUT MONDAY AM LOOKS A DEG OR TWO COLDER THAN SUN AM. && .LONG TERM /MONDAY THROUGH FRIDAY/... GENERALLY PROGRESSIVE WEST TO SWRLY UPPER FLOW IS EXPECTED THROUGH THE LONG TERM PERIOD. THIS WILL BRING SEVERAL FRONTS AND CHANCES FOR...MAINLY LIGHT...PCPN TO CENTRAL PA. GRADUAL WARMING TREND CONTINUES MONDAY. HIGHS THROUGH NEXT WEEK INCREASE ABOUT 5F EACH DAY IN RETURN FLOW ON BACK OF HIGH. TEMPS WILL TOP OUT IN THE 70S FOR THE SECOND HALF OF THE WEEK...WITH 80S EVEN POSSIBLE IN SPOTS. INDIVIDUAL SHORTWAVES...WHICH ARE VERY HARD TO RESOLVE AT THESE RANGES...WILL MODULATE OPPORTUNITIES OF PCPN. THE NEXT HIGH CHC OF PRECIP WILL BE DURING A TIME OF MCS- FAVORABLE CONDITIONS MONDAY NIGHT. WILL GO WITH POPS INCREASING TO 50 PCT IN THE WEST FOR MONDAY NIGHT...AND 40S FOR TUESDAY. THEN PERPETUAL 30 POPS WILL BE CARRIED ON THRU FRIDAY. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... THICKENING MID AND HIGH CLOUDS WILL CONTINUE OVERSPREAD THE REGION TODAY BUT VFR CONDS WILL PREVAIL...EVEN IN SOME PERIODS OF AFTERNOON LIGHT RAIN. LOW PRES RIDING EWD FM THE MID MS VLY THRU THE MID-SOUTH WILL SPREAD LOWER CIGS ACROSS CENTRAL AND SRN PA AIRFIELDS WITH LIGHT RAIN LIKELY SOUTH OF DUJ-IPT LINE BY LATE THIS AFTN. KIPT WILL BE ON THE NRN EDGE OF PRECIP THIS EVENING...BUT LATEST BLEND OF THE 09Z SREF AND 12Z NAM QPF INDICATES THAT SOME VERY LIGHT AMTS OF RAIN ARE POSSIBLE THERE LATE TODAY AND EARLY TNGT. MVFR CIGS APPEAR LIKELY OVR AT AOO/JST FM LATE THIS EVENING INTO THE FIRST PART OF TNT...BEFORE A DRYING NLY FLOW BRINGS IMPROVING CONDS AND CLEARING SKIES BY DAYBREAK SUNDAY. OUTLOOK... SUN...VFR/NO SIG WX EXPECTED. MON-WED...MAINLY VFR WITH SCT TSTM IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR PAZ004>006-010>012-017>019-024>028-033-037-041-042-045-046- 049>053-058. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO LONG TERM...GARTNER/STEINBUGL AVIATION...LAMBERT/STEINBUGL
Hazardous weather outlook, Apr 28, 9:57 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 957 AM EDT SAT APR 28 2012 PAZ004>006-010>012-017>019-024>028-033-037-041-042-045-046-049>053- 058-291400- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- 957 AM EDT SAT APR 28 2012 ...A FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ034>036-056-057-059-063>066-291400- BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 957 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:04 AM EDT | Freeze Watch | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 17 more | 11 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.